Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Thingling, numbness in right thigh, left ventrical ejection, deep vein thrombosis. How to over come without surgery?

Hello,I have had tingling and numbness in my right thigh ever since I was in the hospital.I had 1 meter of my jejunum removed.I do have 2 compressed[herniated] discs in my back one in the thoracik area and the other in the lumbar region.I also have left ventricle ejection factor of 36% due to arterial spasms which I have had since a M.I. in 1978.My jejunum oscopy was cused by a deep vein thrombosis .After 10 days in the hospital I would get excruciating pain shooting down my thigh.This lightening pain has gone away,however my right thigh tingles,burning sensation pretty well 24/7.How can i alleviate this situation with out surgery^
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of SCIATICA may be the cause for your tingling,burning,numbness sensation of your thigh


-exposure to damp
-pressure on nerve,by tumor,or constipation,or through injury
-over use of limbs walking
-rheumatism or gout

kindly rule out the possible causes with x-ray or MRI scan for lumbosacral spine,

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor